I have this problem with my skin since teenage, call actinic purpura I am 25 now and it is growing more day by day all over my body,I want to know how I can prevented and how to take out the ones the ahead exist. They grow especially in my chest and shoulders.I heard about a cream call k-derm,that works or not?
I'm afraid I'm unfamiliar with the term. "Actinic purpura" means "bruising from the sun." I assume you have red marks of some sort, appearing in sun-exposed areas. Creams (including Vitamin K) don't help that much. Laser treatments can sometimes be of benefit. Perhaps asking the doctor who gave you the diagnosis may be a good idea.
K-Derm Cream has been on the market for over three years and has proven very effective for senile and actinic purpura. The cream helps fade existing bruises/red marks much faster than normal and can also help prevent further bruises.
For more information, call The S.F. Group at 1-800-324-7455.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.